# SDR CHQA20140701203

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 31,955 hours, 27,323 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,582 hours, 21,154 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 5113WW
- Condition: Burned Out
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE BALLAST LIGHT BULB ABOVE ROW 6A BURNT OUT DURING FLIGHT & CAUSED A MINOR HAZE IN THE CABIN.  THE ACFT LANDED AT ITS INTENDED DESTINATION WITHOUT FURTHER INCIDENT.  MX DEFERRED THE LIGHT SOCKET.  THE DEFERRAL WAS CLEARED ON 7/2/14 WHEN MX REPLACED THE LIGHT BULB & THE LIGHT BULB SOCKET.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
